# SDR ASOA20130902160

- Difficulty date: September 2, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N14933
- Make and model: Emb EMB-145EP
- Aircraft serial: 145018
- Aircraft time: 32,954 hours, 31,221 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSP, THE RT OVERWING EMERGENCY EXIT LIGHT WAS FOUND TO BE INOPERATIVE. MX R & R THE AFFECTED LIGHT BULB, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
